# SDR UHLA201505020409

- Difficulty date: May 2, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 29,064 hours, 16,841 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON FWD SERVICE DOOR INTERIOR STRUCTURE JUST FWD OF UPPER BRACKET FOR SLIDE ATTACH POINT.   R & R GUSSET PLATE FROM THE FWD SERVICE DOOR REF SRM 51-41-01, 51-42-01.
